# SDR AALA20140713004

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 15,419 hours, 5,924 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN LT AFT LAVATORY.  REPORTED SMOKE LIGHT ILLUMINATED BRIEFLY.  EMER DECLARED FLIGHT DIVERTED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. ACCOMPLISHED INSPECTION, NO HEAT DAMAGE OR ODOR NOTED.  PERFORMED FIM 21-00-00-810-806 WITH NO DEFECTS NOTED.  FIRE & SMOKE DETECTION SYS OPERATIONS CHECKED GOOD.  SYS GND CHECKED NORMAL OPERATION CLOSED.
